# SDR DALA2019031301746

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 74,678 hours, 24,210 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 DOOR 2R KNUCKLE KNOCKER IS NOT COMING OUT. CORRECTIVE ACTION: T/S AND ADJUSTED KNUCKLE KNOCKER ON 2R DOOR REF AMM 52-11. (5606838)
